# SDR 97ZZZX3360

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ANC/DLG - AFTER STARTING TAKEOFF ROLL-OUT, THE CARGO DOOR WARNING LIGHT CAME ON.  THE TAKEOFF WAS ABORTED.  THE LIGHT REMAINED ON UNTIL REACHING THE RAMP AREA.  MAINTENANCE DEFERRED THE DOOR WARNING LIGHT SYSTEM IAW MEL 52-2.  MAINTENANCE CLEARED THE DEFERRAL BY RE-RIGGING THE FORWARD UPPER WARNING SWITCH IAW FAI MM CHAP 52-20-00.  INSPECTED THE WIRES ON THE REMAINING SWITCHES AND DOOR HANDLE SWITCH.  THE SYSTEM CHECKED NORMAL.
